Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What does tingling and feeling of cold arms and legs indicate?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
Hi I've just come off a plane. Flying for 4 hours. However I also flew another 3 half hrs on Sat. I have a slight nerve miss firing on my right side of my breast. (Right breast) I am on a medication of 30mg of Amitriptyline. While flying today about an hour & half into the trip my left thigh started to tingle and feel uncomfortable. Then it started to ache. I felt I had to keep moving it. Then all of a sudden I felt rather weird. My arms started to feel funny - like cold ice running down the backs of my arms and legs. Actually as I type this it's still there but I'm not felling sick like I was. I started to feel faint. I got up & walked to the back of the plane & got assistance. However I had this feeling of either being sick or I was going to faint. It kept coming & going like this until I landed. Do I need to go to see a doctor? Ps: I've never suffered from panic attacks etc.
Posted Mon, 3 Mar 2014 in Brain and Spine
Answered by Dr. Pavan Kumar Gupta 3 hours later
Brief answer...given below Detailed answer... Hello, Thanks for the query. Your symptoms of tingling and feeling of cold ice running down your arms and legs suggest some form of peripheral neuropathic pain. There could be various causes for such type of symptoms and these include... Deficiency of calcium,potassium etc Deficiency of VIT B12 Use of excessive alcohol Smoking and use of tobacco Underactive thyroid  Diabetes Multiple sclerosis. Very rarely amitryptaline can itself cause peripheral neuropathy although in general it is given for treatment of peripheral neuropathic pains. My advise for you would be to consult your doctor and get investigated for it,if you feel that symptoms are persisting or if they are bothering you. I hope it helps,however you may revert to me for any further query. Best of luck Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor